# SDR ASOA05872

- Difficulty date: October 14, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4293 - DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED LAMPS BURNED OUT IN THE EMERGENCY TRACK LIGHTING.  MAINTENANCE DID AN OPERATIONAL CHECK OF THE EMERGENCY TRACK LIGHTING WITH NO DEFECTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
